标题:Multicast capacity of multi-channel multi-radio wireless ad hoc networks
作者:Hong, Yongfa ;Bai, Xingzhen ;Liu, Jianxin
作者机构:[Hong, Yongfa ] College of Information Science and Engineering, Shandong University of Science and Technology, Qingdao, 266590, Shandong, China;[Liu, 更多
通讯作者:Hong, Y.
来源:Information Technology Journal
出版年:2013
卷:12
期:10
页码:2023-2029
DOI:10.3923/itj.2013.2023.2029
摘要:The asymptotic multicast capacity of multi-channel multi-radio wireless ad hoc networks is discussed. An upper bound and lower bound of multicast capacity of multi-channel multi-radio wireless ad hoc networks which randomly and uniformly deployed in a square with unit area is derived. A concrete MAC and routing mechanism which can make the lower bound of multicast capacity feasible is designed. Especially, when the ratio of number of radio to number of channel is a constant, this paper shows that the upper bound and lower bound of multicast capacity has the same order, which is the same as the multicast capacity of single-channel single-radio wireless ad hoc networks. © 2031 Asian Network for Scientific Information.
收录类别:EI
资源类型:期刊论文
TOP